Journal Article

A robust controller for time-dependent discrete systems


in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 15, issue 1, pages 1-23
Published in print March 1998 | ISSN: 0265-0754
Published online March 1998 | e-ISSN: 1471-6887 | DOI:
A robust controller for time-dependent discrete systems

Show Summary Details


The problem of robust stabilization for a time-dependent discrete system is investigated. The robustness definition we use in the paper is that derived from an operator-based description of a system disturbed by stable operator factor perturbations in a normalized left coprime factorization of the nominal plant. Explicit formulae for a corresponding robust controller in terms of the nominal data and stabilizing solutions of two standard Riccati equations are obtained. An evaluation of the maximum stability margin is also given. The treatment of the subject is in the framework of the so-called generalized Popov-Yakubovich theory.

Keywords: robust stabilization; Riccati equation; Kalman-Szego-Popov-Yakubovich system; coprime factorization; Hankel and Toeplitz operators; disturbance-attenuation problem

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.